MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 5/4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 5/4 X 10MM; DENTAL IMPLANT
Catalog Number BOPT5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).B3: date of event unknown / not provided.
 
Event or Problem Description
It was reported that the implant was removed due to bone loss.Tooth site # 26.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The reported device was not returned.Device malfunction could not be verified.Similar complaints for bone loss related problems have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.Furthermore, the probability of manufacturing or design defects that might lead to bone loss escaping the available detections is remote and almost nonexistent.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.Dhr review was completed for the subject lot number 2021050252.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021050252, for similar events and no other complaints were identified.Review completed utilizing keywords: ¿dental: medical: bone loss¿ as documented in the summary investigation, contributing factors for the reported event likely exist outside of zimvie control, including those related to medical conditions / patient habits and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation and no association between the dental implant and bone loss was found that can explain these events.Therefore, the reported event remains non-verifiable as it is a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for bone loss problems reported in association with implant failure have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Similar complaints for bone loss related problems have been previously investigated.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.Furthermore, the probability of manufacturing or design defects that might lead to bone loss escaping the available detections is remote and almost nonexistent.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.Dhr review was completed for the subject lot number 2021050252.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021050252, for similar events and no other complaints were identified.Review completed utilizing keywords: ¿dental : medical : bone loss¿.As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimvie control, including those related to medical conditions / patient habits and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation and no association between the dental implant and bone loss was found that can explain these events.Therefore, the reported event remains non-verifiable as it is a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for bone loss problems reported in association with implant failure have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
3I T3 TAPERED IMPLANT 5/4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22056260
Report Number0001038806-2025-01132
Device Sequence Number4122757
Product Code DZE
UDI-Device Identifier00844868028505
UDI-Public(01)00844868028505(17)260519(10)2021050252
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/19/2026
Device Catalogue NumberBOPT5410
Device Lot Number2021050252
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/22/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown
Patient EthnicityNon Hispanic